About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 581053, 12 pages
http://dx.doi.org/10.1155/2012/581053
Research Article

Exponential Convergence of an Observer Based on Partial Field Measurements for the Wave Equation

MACS Project Team, Inria, France

Received 27 July 2012; Accepted 2 October 2012

Academic Editor: Valery Yakhno

Copyright © 2012 Dominique Chapelle et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dominique Chapelle, Nicolae Cîndea, Maya De Buhan, and Philippe Moireau, “Exponential Convergence of an Observer Based on Partial Field Measurements for the Wave Equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 581053, 12 pages, 2012. doi:10.1155/2012/581053